Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AmbieDawn

Member
  • Total Reviews

    0
  • Content Count

    48
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About AmbieDawn

  • Rank
    Amber
  • Birthday 09/25/1992

Profile Information

  • Gender
    Female
  • Location
    Canada

Recent Profile Visitors

1558 profile views
  1. For most people this is the case. Others are not as fortunate. i do not have any severe side affects though. I just want to know so i can tan before graduation... lol
  2. Maybe I can help.. Although it wont be something you'd want. I had just finished my 6 months of Accutane Treatment on Tuesday April 27th. My lower back was always in pain too. The best thing to do, is stop working out for a couple months.. I started to work out again in my last month of Accutane and I feel fine. Body joints will continue to hurt if you keep working out. Or what you could do is, Simple work outs and less weight lifting.
  3. I just finished my 6 months of Accutane on April27th and I want to know how long it takes for the Accutane to leave my system. If anyone knows could they please tell me? My doctor didnt tell me anything.. I found this information on a website. I'm not sure if it is true. This is a post from someone to someone else. "You know that accutane is naturally occurring derivative of vitamin A. It is detectable in the blood stream of all people. Vitamin A is harmful because it quickly builds up the ti
  4. I think they say stay out of sunlight because of risk of skin cancer, since your skin is like a baby's skin. I was out in the sun ALLLL day yesterday and I got a really nice tan on my arms. haha. no sun screen. i didn't even burn im shocked lol. My side affects are Weight gain, dry lips, skin, headaches.. body pains.. ect lol. I've been taking accutane since November 2nd 2009. Hopefully I'll be done next week it worked for me hella good. I got scars left. No acne but tanning can get rid of tho
  5. Always wash your face with COLD water. it closes your pores for a while and then no dirt can get in your pores.
  6. im on accutane for 3 months now. I have not yet experienced insomnia but i am more tired than usual and sometimes i cannot sleep till 2:30 am on a school day.. being stressed out can also cause insomnia and tiredness, even if i have a good amount of sleep i am still tired out. You should try what "oli girl" said.
  7. I am on accutane too. 2 and a half months in. My cheeks are sorta red.. or well pink i guess from drying out. its just your skin peeling off, it needs to get through the process. what you need is Ultra Lite Moisture Dew and apply it twice a day (after washing your face) it moistens ur face and WON'T cause pimples.. ect. it prevents ur face from getting dry and peeling. or well helps you to not bleed haha. cuz thats what happened to me. My face got really dry and started to bleed .. so yeah. uhm,
  8. Okay well, Accutane is for skin. you can just google it or there is section for it under "Acne Info" --> "All about accutane" ect. lol i have to drink a ton of water with this accutane so i do. and i don't eat out very much. i eat one big meal a day and thats at night. depends if my moms home or not. if she's not then i eat like.. toast for supper haha.. i cut down on the candy but i do eat it sometimes. and i wash my face twice a day and also apply Ultra Lite Moisture Dew to my face after w
  9. i don't really care about my diet haha. But i doubt that has anything to do with my acne. apparently mines some sort of skin disease.. ;[ and now i have this huge pimple on my nose and im taking Accutane 2 and a half months in.. lol, this pimple is so red and irritated it hurts and its non poppable and i tried using some ice to calm it down but..not really workin out too well ! help?
  10. oh dang, that sounds rough. i wish i could help really i do. But i'm sorry i don't have any advice for you on this one. Good luck!
  11. haha. thank you guys for the advice, and i did mean i only wash my face twice a day lol, and i apply this ultra-lite moisturizer dew to my face twice a day. after i wash my face. its supposed to not create acne and keeps the face from drying out. its pretty well all natural ingredients. i just don't understand why i'd get a zit on the end of my nose. i had one on the side of my face on my cheek and its gone now lol but i think it left a pretty bad scar.. i guess i'll have to wait n see if that
  12. I just got a stupid pimple on the end of my nose, its the kind that is still deep but HURTS REALLYYY BAD. i want it to either go away or become poppable so that it wont give me a friggen headache anymore =[ ever since taking accutane i do not get little pimples like i used to but in place i sometimes get big deep pimples. this is the second one on my face.. they get itchy and they hurt. cant even wash my face without feeling pain haha. =[ they're like the big bumps that make ur skin look smooth
×